# SDR VNAA2015071900016

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 28,279 hours, 28,356 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR CAME DOWN NORMALLY, BUT ON SHORT FINAL, NOSE GEAR INDICATION FLASHED RED MULTIPLE TIMES AND GEAR HORN SOUNDED.  ALL PUMPS WERE ON AND HYD PRESSURE WAS NORMAL.  CREW EXECUTED A GO-AROUND.  GEAR INDICATIONS WERE THEN ALL GREEN.  CREW RETURNED FOR LANDING AND LANDED WITHOUT PREVIOUS PROBLEM. MAINTENANCE PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR AND PERFORMED CHECKS IAW AMM, BUT COULD NOT DUPLICATE DISCREPANCY.  ACFT RELEASED FOR SERVICE.
